You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Ordinary Differential Equations of the Fourth Order with Orthogonal Polynomial Solutions
John W. Meux
The American Mathematical Monthly
Vol. 73, No. 4, Part 2: Papers in Analysis (Apr., 1966), pp. 104-110
Published by: Mathematical Association of America
Stable URL: http://www.jstor.org/stable/2313758
Page Count: 7
You can always find the topics here!Topics: Polynomials, Mathematical theorems, Degrees of polynomials, Coefficients, Orthogonality, Weighting functions, Hypergeometric functions, Boundary conditions, Differential equations, Mathematical intervals
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The American Mathematical Monthly © 1966 Mathematical Association of America